# SDR CA150625001

- Difficulty date: June 22, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Dhav DHC8102
- Aircraft time: 57,430 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 2761 · Drag Control Actuator
- Part: Actuator
- Part number: A44700009
- Condition: Fractured
- Location: Spoiler
- Part time: 58,490 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

(CAN) ON TAKEOFF, FLIGHT CREW HEARD A BANG, BUT CONTINUED ON.  DURING CLIMB UPON FLAP RETRACTION, FLAPS REMAINED AT 5 & HYD SYS NR 1 FLUID LEVEL WAS OBSERVED DOWN TO 1 QUART.  FLIGHT CREW DECLARED AN EMER & LANDED TO A NEARBY AIRPORT WITHOUT FURTHER INCIDENT.  A MX TEAM TRAVELLED TO THE OUT STATION & FOUND THE RT INBD FLIGHT SPOILER ACTUATOR CASING FRACTURED.  THE ACTUATOR WAS REPLACED.  LEAK CHECKED & TESTED SERVICEABLE BEFORE RELEASING THE ACFT TO SERVICE.
